More Views

Ibuprofen tablets 200mg 48

Product In stock

SKU:5055144201429
The active ingredient (which makes the medicine work) is Ibuprofen.
Read more

Details

The active ingredient (which makes the medicine work) is Ibuprofen. It belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). NSAIDs provide relief by changing the body's response to pain, swelling and high temperature.

For relief of rheumatic or muscular pain, backache, neuralgia, migraine, headache, dental pain, dysmenorrhoea, feverishness, symptoms of colds and influenza

Additional Information

SKU 5055144201429
Brand Ibuprofen

Reviews

Write Your Own Review

You're reviewing: Ibuprofen tablets 200mg 48

How do you rate this product? *

Price
0/5
Value
0/5
Quality
0/5